Constellations and their relationship with categories

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)271-304
JournalAlgebra Universalis
Early online date9 Feb 2017
Publication statusPublished - 2017

Bibliographical note

© Springer International Publishing 2017. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this